MAUDE Adverse Event Report: SALTER LABS ADULT SOFT TIP CANNULA; ADULT SOFT TIP CANNULA WITH 7' 85 SHORE GREEN TUBING,

SALTER LABS ADULT SOFT TIP CANNULA; ADULT SOFT TIP CANNULA WITH 7' 85 SHORE GREEN TUBING,
Model Number 0556
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced two different incidences, which were associated with separate units, involving two different patients.This is the second of two reports.Refer to 3004748541-2025-00036 for the first report.It was reported: reported: [while] giving veteran his medication and talking to veteran writer noticed veteran's oxygen tubing prong by [nose] was pinched.Writer asked veteran if vet could feel air coming out.Veteran tested it and said no.This has been happening very frequently.Writer got a new nasal cannula and that one was the same way, finally got another one and it was usable.It was additionally reported, the patient was not receiving the correct dose of oxygen through cannula.On the spot correction by nursing.No adverse affects to patient were recorded.Fda user facility mw report mw5172094, received on 15jul2025 reported, veteran is on 3l of o2 and now is able to get the amount of oxygen vet needs.Ref report: mw5172095.[there was no reported injury.].
 
Additional Manufacturer Narrative
H6: (appropriate term/code not available): 3191- the tube was pinched the product involved in the report has not been returned for evaluation a review of the device history record is in-progress.All information reasonably known as of 25 jul 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information-investigation conclusion: d4; h4; h6 h6: (appropriate term/code not available): 3191- the tube was pinched.The actual complaint product was not returned for evaluation; however, the reporter provided photographic/videographic evidence; analysis of the photographic evidence confirmed the complaint as reported; the root cause could not be determined.The device history record for lot 534041 was reviewed and the product was produced according to product specifications.All information reasonably known as of 04 sep 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.

Brand Name
ADULT SOFT TIP CANNULA
Common Device Name
ADULT SOFT TIP CANNULA WITH 7' 85 SHORE GREEN TUBING,
Manufacturer (Section D)
SALTER LABS
30 spur dr
el paso TX
Manufacturer (Section G)
SALTER LABS
30 spur dr
el paso TX
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key22617400
Report Number3004748541-2025-00037
Device Sequence Number8166572
Product Code CAT
UDI-Device Identifier00709078002960
UDI-Public(01)00709078002960(10)534041(11)250203(17)300203
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0556
Device Lot Number534041
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer08/08/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale